# SDR CALA2025111711271

- Difficulty date: November 9, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024109
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT REPORTED DURING C CHECK ON THE LT BS 680 FRAME, BETWEEN S23L & S24L. THE DENT MEASURES 0.700 INCH LONG, 0.500 INCH WIDE, AND 0.015 INCH DEEP. INTERIM REPAIR PERFORMED AS PER ECRA 5330-07645 PART1.
